# SDR SIMA20170718001

- Difficulty date: July 18, 2017
- Submitted: July 19, 2017
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 32,116 hours, 27,531 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL STRONG BURNING ODOR WAS SMELLED BY BOTH PILOTS, THE TAKEOFF WAS ABORTED. FOLLOWING FIM TASK 21-20-00-810-801-A AND 21-20-00-810-803-A, PERFORMED ALL RELEVANT TASK AND FOUND NO SMOKE SMELL IN COCKPIT AT THIS TIME.
